Took a plan b got my period but this motnh? - AnswerHealth

Took a plan b got my period but this motnh?!


Question: Took a plan b got my period but this motnh!?
ok last month i got my period adn i had unprotectd sex so i took that plan b and i got it the 19 of that same month i been having PPROTECTED sex and i havent got my period this month is it do to that plan b or no!?Www@Answer-Health@Com


Answers:
Morning after pill can mess up your cycle!. It's basically a huge dose of hormones!. Give it time, it's going to take some time for your body to regulate itself again!. And keep having protected sex!. =)Www@Answer-Health@Com

Yes, Plan B can cause the second period after taking it to be late!. Usually it comes 4-6 weeks after the first period since you took it!. So if you've only had protected sex you are probably ok!.

HarrietWww@Answer-Health@Com

This question makes no sense!.
What do you mean by Plan B!?Www@Answer-Health@Com





The consumer health information on answer-health.com is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
The answer content post by the user, if contains the copyright content please contact us, we will immediately remove it.
Copyright © 2007-2011 answer-health.com -   Terms of Use -   Contact us

Health Categories